# SDR SWAA2013010711238

- Difficulty date: December 20, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 43,557 hours, 25,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A100
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN W/W FWD BULKHEAD STA-663, LBL-27, LOWER CORD VERT STIFFENER CRACKED AT LOWER RADIUS.  REMOVED AND REPLACED DAMAGE VERTICAL STIFFENER AT BS 663 LBL 27 IAW SRM 51-40-02 & BOEING DOCUMENT 111A100.
